spotting lasts for 4-5 days
I have been taking Apri for 4 mths, I get spotting during the middle of the month, is it normal?
- 11 Jan 2010 by kay90
- 24 January 2010
For the first 3 months or so of starting a new birth control pill your cycles may be irregular, you may have spotting, etc. If this continues though please let your doctor know.
The link below has reviews made by people who have used it. You may find these useful.
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Apri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Aug 2017 • 2 answers
Updated 17 Nov 2013 • 1 answer
Updated 1 Dec 2014 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
I was started Apri 3 months ago, to regulate hormones after my tubal ( so not needing it to prevent?
Updated 24 Oct 2016 • 1 answer